# SDR SWAA2015110945874

- Difficulty date: October 3, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK HORIZONTAL INBD & OTBD FLANGES CRACKED AT BS 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW ER & EA.
